A morphometric analysis of the cross‐sectional area of dentine occupied by dentinal tubules in human third molar teeth

Dourda, AO, Moule, AJ and Young, WG (1994) A morphometric analysis of the cross‐sectional area of dentine occupied by dentinal tubules in human third molar teeth. International Endodontic Journal, 27 4: 184-189. doi:10.1111/j.1365-2591.1994.tb00252.x


Author Dourda, AO
Moule, AJ
Young, WG
Title A morphometric analysis of the cross‐sectional area of dentine occupied by dentinal tubules in human third molar teeth
Journal name International Endodontic Journal   Check publisher's open access policy
ISSN 1365-2591
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.1111/j.1365-2591.1994.tb00252.x
Volume 27
Issue 4
Start page 184
End page 189
Total pages 6
Language eng
Keyword dentinal tubules
dentine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 28 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 19 Jun 2017, 11:00:29 EST by Alexander John Moule